Open Access
Translator Disclaimer
April, 1974 Almost Sure Convergence of Branching Processes in Varying and Random Environments
Torgny Lindvall
Ann. Probab. 2(2): 344-346 (April, 1974). DOI: 10.1214/aop/1176996717

Abstract

Using martingale theory, this note proves that Galton-Watson branching processes are a.s. convergent even when the assumption of homogeneity of reproduction is dropped.

Citation

Download Citation

Torgny Lindvall. "Almost Sure Convergence of Branching Processes in Varying and Random Environments." Ann. Probab. 2 (2) 344 - 346, April, 1974. https://doi.org/10.1214/aop/1176996717

Information

Published: April, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0278.60057
MathSciNet: MR378130
Digital Object Identifier: 10.1214/aop/1176996717

Subjects:
Primary: 60J80
Secondary: 60F15

Keywords: Almost sure convergence , Galton-Watson branching processes , random environments , varying environments

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.2 • No. 2 • April, 1974
Back to Top